# SDR ABXA050028

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 59,764 hours, 56,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581861
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON LOWER FLANGE STA 1013 AT CARGO DOOR UPLATCH BRACKET.  REPAIRED IAW DC-9 SSRM K07411.
